# SDR 95ZZZX1597

- Difficulty date: March 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N714HE
- Make and model: Cessna A185F
- Aircraft serial: 18504396
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Cable
- Part number: 0760135106
- Condition: Failed
- Location: Tail Wheel
- Part time: 890 hours
- Stage of operation: LD
- How discovered: V
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING A LANDING, PILOT NOTICED TAIL WHEEL HAD A VIBRATION.  INSPECTION REVEALED THE TAIL WHEEL RT CONTROL CABLE HAD BROKEN AT THE AFT SWAGED END.
